Flu Relief Capsules with Decongestant 49p  16 pack @ ALDI
331°Expired

Flu Relief Capsules with Decongestant 49p 16 pack @ ALDI

12
Found 30th Dec 2011
Flu Relief Capsules with Decongestant
49p 16 pack

(3.1p each)

Effective relief from the symptoms of colds and flu.

From 02/01/2012
Community Updates
ALDI Deals

Groups

12 Comments
What are the active ingredient/s do you know?
Original Poster
Hope this helps

16 Capsules per Pack each containing Paracetamol 500 mg; Phenylephrine Hydrochloride 12.18 mg
Heat added because Aldi's next deal from 2nd Jan is their Paramed Max Strength cold and flu releif sachets at £1.59 for a pack of 10
nice dose of epherdrine there.
these are truly excellent, beat more named brands hands down for me
ramiuk1

nice dose of epherdrine there.



Not enough to use as a fat burner though?
For those who dont know - next time your in tesco boots etc - compare the ingredients for their own brand stuff and the branded - its the same.

Your paying a fortune for the marketing.

As a guide - the boots ones have half the Phenylephrine Hydrochloride but 25mg of caffeine - but cost £1+ ... the nurofen cold and flu with the SAME ingredients as the boots ones were £3.99.
^^^^ Absolutely...I always check the active ingredients...why pay more for the same!!
With free snake oil.
RCUK

For those who dont know - next time your in tesco boots etc - compare the … For those who dont know - next time your in tesco boots etc - compare the ingredients for their own brand stuff and the branded - its the same.Your paying a fortune for the marketing.As a guide - the boots ones have half the Phenylephrine Hydrochloride but 25mg of caffeine - but cost £1+ ... the nurofen cold and flu with the SAME ingredients as the boots ones were £3.99.


You're wasting your breath mate. The "Oh I could never drive a Skoda" brand snobs will continue to pay over the odds, just because of the name / badge on the product. See other North Face, Ugg, GHD threads to see what I mean.
iggypopshot

these are truly excellent, beat more named brands hands down for me



Agreed. We've been using these Galpharm flu capsules for a couple of winters and they have been great at relieving symptoms.
leedale30

Not enough to use as a fat burner though?



nah u need about 28mg for a burner.
chesteze better lol.
altough dexaprine kick butt
Post a comment
Avatar
@
    Text